Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Increase in the size of bald spot. Can I take Finax with Becozule Z to promote hair growth?

Hello, I had earlier taken Finax 1 mg (twice daily) alongwith certain vitamin supplements to promote hair regrowth. That was successful in promoting hair growth to a certain extent. Albeit a slight bald patch remained. I have been using using minoxidil 5% ever since. Recently the bald patch has increased. Can I again take Finax 1 mg (twice daily) alongwith Becosule Z to promote hair regrowth. Or would you advice any other medication .
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you consult a trichologist for complete evaluation and then take these medicines . Although they are used for treating hair loss but expert opinion should be sought before starting any medicines

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor